MathSciNet Relay Station
MathSciNet bibliographic data
MR930147 14G25 (11G30 14K15)
Kenku, M. A.; Momose, Fumiyuki Automorphism groups of the modular curves $X_0(N)$. Compositio Math. 65 (1988), no. 1, 51–80.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement